# SDR DXTA2025032102767

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0274
- Aircraft time: 4,553 hours, 2,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Block
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR BINDS WHEN OPENING. DOOR NEEDS TO BE ASSISTED TO OPEN. CORRECTIVE ACTION; ADJUSTED SHIMS OF FWD MED DOOR RUB BLOCK TO PROPER LIMITS. PERFORMED SATISFACTORY OPS CHECK REF. 680A AMM 52-10-45.
